# SDR CALA2014062300786

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 47,131 hours, 16,770 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S998
- Condition: Failed
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED IN CRUISE FLT ALONG WITH A NR 3 LE SLAT LIGHT ON OVERHEAD PANEL.  FOUND SLAT NR 3 OTBD SENSOR FAULT.  REPLACED NR 3 SENSOR S998 IAW AMM 27-88-11-401-801 & OPERATIONS TEST IAW AMM 27-88-11-700-801, TEST PASSED.
